# SDR FDEA2023012321982

- Difficulty date: August 22, 2020
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 89,234 hours, 21,135 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 4305790022
- Part serial: 252
- Condition: Failed
- Location: Brk Temp Tire Pr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

APPROX 1 SECOND AFTER ADVANCING POWER FOR TAKEOFF  RECIEVED LEVEL 1 TIRE DIFF PRESS ALERT. REJECTED  TAKEOFF. ALERT CLEARED ITSELF SHORTLY THEREAFTER,  ALTHOUGH NR 3 TIRE PRESSURE CONTINUED TO FLUXUATE.  ALL TIRE PRESSURES REMAINED IN LIMMITS FOR SECOND  TAKEOFF. ATTEMPT.   BRAKE TEMP MONITORING, TIRE PRESS  IND ICATING SYS INOP. ALL TIRE PRESSURES ARE REQD TO BE CHECKED BEFORE THE FIRST FLIGHT OF EACH  DAY.  REMOVED & REPLACED BTM TPI  IAW AMM 32-46-02-4.  OPS CHECK GOOD. ALL WHEEL PRESSURE AND BRAKE TEMP SHOWING GOOD. OK FOR  SERVICE.
